PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 29 | 1 | 105-114
Tytuł artykułu

Enclosure of solutions for elliptic boundary value problems with nonmonotone discontinuous nonlinearity

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
29
Numer
1
Strony
105-114
Opis fizyczny
Daty
wydano
1994
Twórcy
  • Fachbereich Mathematik/Informatik, Martin-Luther-Universität, Postfach 8, D-O-4010 Halle, Germany
Bibliografia
  • [1] R. Aris, The Mathematical Theory of Diffusion and Reaction in Permeable Catalysts, Vols. 1 and 2, Clarendon Press, Oxford 1975.
  • [2] V. Barbu and Th. Precupanu, Convexity and Optimization in Banach Spaces, Editura Academiei, Bucureşti, and Sijthoff, Noordhoff 1978.
  • [3] H. Brezis, Intégrales convexes dans les espaces de Sobolev, Israel J. Math. 13 (1972), 9-23.
  • [4] S. Carl, Ein konstruktiver Existenzsatz für Randwertprobleme elliptischer Differentialgleichungen zweiter Ordnung mit unstetiger Nichtlinearität, Math. Nachr. 138 (1988), 55-65.
  • [5] S. Carl and S. Heikkilä, An existence result for elliptic differential inclusions with discontinuous nonlinearity, Nonlinear Anal. 18 (1992), 471-479.
  • [6] S. Carl and S. Heikkilä, On extremal solutions of an elliptic boundary value problem involving discontinuous nonlinearities, Differential Integral Equations 5 (1992), 581-589.
  • [7] P. W. Davis and B. A. Fleishman, A discontinuous nonlinear problem: stability and convergence of iterations in a finite number of steps, Appl. Anal. 23 (1986), 139-157.
  • [8] J. Deuel and P. Hess, A criterion for the existence of solutions of nonlinear elliptic boundary value problems, Proc. Roy. Soc. Edinburgh 74A (1974/75), 49-54.
  • [9] J. I. Diaz and J. Hernandez, On the existence of a free boundary for a class of reaction-diffusion systems, SIAM J. Math. Anal. 15 (1984), 670-685.
  • [10] J. I. Diaz, Nonlinear Partial Differential Equations and Free Boundaries, Vol. 1: Elliptic Equations, Res. Notes in Math. 106, Pitman, Boston 1985.
  • [11] B. A. Fleishman, Convex superposition in piecewise-linear systems, J. Math. Anal. Appl. 6 (1963), 182-189.
  • [12] C. Großmann, Monotone discretization of two-point boundary value problems and related numerical methods, in: Discretization in Differential Equations and Enclosures, E. Adams, R. Ansorge, C. Großmann and H.-G. Roos (eds.), Akademie-Verlag, Berlin 1987, 99-122.
  • [13] S. Heikkilä, On an elliptic boundary value problem with discontinuous nonlinearity, Appl. Anal. 37 (1990), 183-189.
  • [14] E. Zeidler, Nonlinear Functional Analysis and its Applications III: Variational Methods, Springer, New York 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv29z1p105bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.